# SDR SWAA000657

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- Aircraft time: 44,599 hours, 37,066 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HALF D CHECK,  FOUND KEELBEAM LOWER CHORD CORRODED,  BS 727+14,  STRINGER 27 LT.    REPAIRED PER SWA RA 1-353-2250.
